MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

XTANT MEDICAL HOLDINGS, INC. COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number UQI00008
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a medical device implant that was implanted after the expiration date identified on the product package.There were no known patient complications or delay in treatment associated with this complaint.The complainant and surgical facility inquired about the possibility of expiration date extension of the implanted device, which was not supported by the packaging validation.
 
Additional Manufacturer Narrative
The surgical procedure was performed on 10/18/2023, and the expiration date identified on the product package was 5/31/2023.The complainant stated that an alternate sales representative was covering for the procedure at the surgical facility and brought implants already in their possession for the procedure.The manufacturer sends routine communications to sales staff and distributors to inform them of nearing or surpassed expiration dates of consigned sterile packed items in their respective sales area.The expiring field inventory notification was sent to the sales representative that was covering the surgical procedure on (b)(6) 2023, which included identification of the medical device implant and expiration date.The medical device implants identified on the expiring field inventory notification sent to the sales representative were not returned to the manufacturer for final disposition.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the field for reports of medical device implants utilized passed the documented expiration date.

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key18142095
Report Number3005031160-2023-00021
Device Sequence Number15453401
Product Code NQO
UDI-Device Identifier04260148898501
UDI-Public04260148898501
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberUQI00008
Device Lot Number2418311011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale